MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. SMARTLOAD; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. SMARTLOAD; INTRAOCULAR LENS
Model Number GAB00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Chemosis (1775); Eye Injury (1845); Hyperemia (1904); Hyphema (1911); Inflammation (1932)
Date of Event 11/12/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient implantation with a preloaded intraocular lens (iol) in the right eye (od) required other surgical procedures; viscocanalostomy and suprachoroidal drainage.One day post surgery (on 13 nov 2021) the patient was diagnosed with conjunctival hyperemia, folds in descemet's membrane, cells in anterior chamber, optic cup to disc ratio 7, and mild chemosis.The intraocular pressure (iop) reading was 03 mmhg, 12 mmhg from baseline.The uncorrected distance visual acuity (ucdva) reading was 0.10.On november 19, 2021, during the one week post-operative visit, the patient presented with conjunctival hyperemia, hyphema and reduced eyesight due to hyphema.On (b)(6)2022, during the 6th month post-operative visit, the patient presented with optic cup to disc ratio 7.It was reported that there was no secondary surgical intervention performed.The patient has fully recovered.No further information was provided.
 
Additional Manufacturer Narrative
Section a2, a4 and a5: per regulation eu 2016/679 (general data protection regulation), patient identifiers were not collected or recorded and therefore are not available.Section d6b - explant date: not applicable, lens remains implanted.Section e1 - telephone number: (b)(6)8 section e1: email address: unknown/not provided, as information was asked but it was not provided.Section h3 - the intraocular lens (iol) was not returned for evaluation.Therefore, a failure analysis of the complaint device could not be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review and possible product return and evaluation, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
Corrected information: upon review on 16 july 2024, it was decided to remove the below codes as they are unrelated to the device, but related to the other reported procedures and there was not surgical intervention reported.Section h6 - health effect - impact code 4624 - surgical intervention section h6 - health effect - clinical code 1904 - hyperemia 1845 - eye injury 1932 - inflammation 1775 - chemosis instead added: section h6 - health effect - impact code 2199 - no health consequences or impact all pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.

Brand Name
SMARTLOAD
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key19726802
Report Number3012236936-2024-000192
Device Sequence Number12813843
Product Code HQL
UDI-Device Identifier05050474621763
UDI-Public(01)05050474621763(17)240714
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/14/2024
Device Model NumberGAB00
Device Catalogue NumberGAB0000190
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2024
Supplement Date Received by Manufacturer07/16/2024
Initial Report FDA Received Date07/11/2024
Supplement Report FDA Received Date08/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/14/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale